www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2556

Title: Noetherian hereditary abelian categories satisfying Serre duality
Authors: Reiten, I
VAN DEN BERGH, Michel
Issue Date: 2002
Publisher: AMER MATHEMATICAL SOC
Citation: JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 15(2). p. 295-366
Notes: Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Reiten, I, Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway.
URI: http://hdl.handle.net/1942/2556
ISI #: 000173651000002
ISSN: 0894-0347
Category: A1
Type: Journal Contribution
Validation: ecoom, 2003
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.